MathSciNet Relay Station
MathSciNet bibliographic data
MR1935276 35J60 (35D05 35J20 35J25)
Li, Shujie; Wu, Shaoping; Zhou, Huan-Song Solutions to semilinear elliptic problems with combined nonlinearities. J. Differential Equations 185 (2002), no. 1, 200–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement